Determinantal probability measures on Grassmannians - Archive ouverte HAL Access content directly
Journal Articles Annales de l’Institut Henri Poincaré (D) Combinatorics, Physics and their Interactions Year : 2022

Determinantal probability measures on Grassmannians

Abstract

We introduce and study a class of determinantal probability measures generalising the class of discrete determinantal point processes. These measures live on the Grassmannian of a real, complex, or quaternionic inner product space that is split into pairwise orthogonal finite-dimensional subspaces. They are determined by a positive self-adjoint contraction of the inner product space, in a way that is equivariant under the action of the group of isometries that preserve the splitting.
Fichier principal
Vignette du fichier
DLPv2.pdf (1 Mo) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02333790 , version 1 (25-10-2019)
hal-02333790 , version 2 (12-05-2020)

Identifiers

Cite

Adrien Kassel, Thierry Levy. Determinantal probability measures on Grassmannians. Annales de l’Institut Henri Poincaré (D) Combinatorics, Physics and their Interactions, 2022, 9 (4), pp.659-732. ⟨10.4171/AIHPD/152⟩. ⟨hal-02333790v2⟩
189 View
322 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More